# SDR SWIA2018061844783

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 39,475 hours, 34,273 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT COME UP AFTER DEPARTURE. RETURNED TO FIELD.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW AMM. OPS CHECKS GOOD IAW AMM. COMPLIED WITH LANDING GEAR EMERGENCY EXTENSION IAW AMM, NO DEFECTS NOTED.
